Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 17, 2015, 1:06 PM MDT for San Miguel County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 1:06 PM MDT (19:06 UTC)
- Expired
- Jun 17, 2015, 3:00 PM MDT
- In force
- 114 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 124 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
761
WGUS55 KABQ 171906
FFWABQ
NMC047-172100-
/O.NEW.KABQ.FF.W.0012.150617T1906Z-150617T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 300 PM MDT
* AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS LIKELY WITHIN THE COWN CREEK DRAINAGE. COUNTY HIGHWAY
86...STATE HIGHWAY 223 AND THE UPPER COLONIAS AREA WILL BE
IMPACTED. A FOREST SERVICE CAMPGROUND FOUND AT THE END OF COW
CREEK WILL BE SIGNIFICANTLY IMPACTED. RAINFALL AMOUNTS BETWEEN
1.25 TO 1.75 INCHES ARE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PECOS...UPPER COLONIAS AND LOWER COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3567 10551 3552 10558 3559 10569 3569 10564
$$
503 follow-up statements
917
WGUS55 KABQ 171906 CCA
FFWABQ
NMC047-172100-
/O.COR.KABQ.FF.W.0012.150617T1906Z-150617T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 300 PM MDT
* AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
FLASH FLOODING IS LIKELY WITHIN THE COW CREEK DRAINAGE. COUNTY
HIGHWAY 86...STATE HIGHWAY 223 AND THE UPPER COLONIAS AREA WILL
BE IMPACTED. A FOREST SERVICE CAMPGROUND FOUND AT THE END OF COW
CREEK WILL BE SIGNIFICANTLY IMPACTED. RAINFALL AMOUNTS BETWEEN
1.25 TO 1.75 INCHES ARE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PECOS...UPPER COLONIAS AND LOWER COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3567 10551 3552 10558 3559 10569 3569 10564
$$
50390 WGUS75 KABQ 171952 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 152 PM MDT WED JUN 17 2015 NMC047-172100- /O.CON.KABQ.FF.W.0012.000000T0000Z-150617T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN MIGUEL- 152 PM MDT WED JUN 17 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST CENTRAL SAN MIGUEL COUNTY... AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN ENDING ACROSS THE WARNED AREA. HOWEVER...DANGEROUS WATER LEVELS ARE EXPECTED TO CONTINUE UNTIL 3 PM IN SMALL STREAMS AND CANYONS. SOME ROADS ARE PROBABLY WASHED OUT AND TOO DANGEROUS TO TRAVEL. COUNTY HIGHWAY 86...STATE HIGHWAY 223 AND THE UPPER COLONIAS AREA WILL BE IMPACTED. A FOREST SERVICE CAMPGROUND FOUND AT THE END OF COW CREEK WILL BE SIGNIFICANTLY IMPACTED. LOCATIONS IMPACTED INCLUDE... PECOS...UPPER COLONIAS AND LOWER COLONIAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. && LAT...LON 3567 10551 3552 10558 3559 10569 3569 10564 $$ 44
474 WGUS75 KABQ 172051 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT WED JUN 17 2015 NMC047-172101- /O.EXP.KABQ.FF.W.0012.000000T0000Z-150617T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN MIGUEL- 251 PM MDT WED JUN 17 2015 ...THE FLASH FLOOD WARNING FOR WEST CENTRAL SAN MIGUEL COUNTY WILL EXPIRE AT 300 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3567 10551 3552 10558 3559 10569 3569 10564 $$ JAF/KJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 11:59 AM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 17, 11:59 AM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1159 AM MDT WED JUN 17 2015 .AVIATION... 18Z TAF CYCLE LESS COVERAGE OF SH/TS IS EXPECTED TODAY. THE GREATEST TS THREAT OR IMPACT FOR TERMINAL SITES IS AT LVS AND TCC. CANT RULE OUT IMPACTS AT ROW OR SAF AS WELL BUT WILL GO WITH VCSH AT THIS TIME. THE DRIER VARIETY OF SH/TS WILL BE FOUND OVER CENTRAL AREAS SO CANT RULE OUT GUSTY OUTFLOW WINDS. HAVE THAT BUILT INTO THE AEG/ABQ/SAF FORECAST. COULD BE A LITTLE TOO BULLISH AT AEG/ABQ BUT OUTFLOWS COULD TRAVEL A FAIR DISTANCE TODAY. PERHAPS SOME BRIEF MTN TOP OBSCD ALONG THE CENTRAL MTNS BUT SHOULDNT LAST TOO LONG IF IT EVEN OCCURS AT ALL. LOW CIG DVLP LIKE LAST NIGHT IS LESS LIKELY FOR TONIGHT ACROSS THE FAR EAST BUT THERE IS A LITTLE BIT OF INDICATION FROM ONE OF THE MODELS. WILL MONITOR ACCORDINGLY. MOST OF THE SH/TS SHOULD HAVE DIMINISHED BY MIDNIGHT BUT CANT RULE OUT CONTINUED CELLS ACROSS SC/SE AREAS AFTER MIDNIGHT. 50 && .PREV DISCUSSION...336 AM MDT WED JUN 17 2015... .SYNOPSIS... HIGH PRESSURE OVER THE EASTERN PACIFIC WILL BEGIN TO EXTEND OVER NEW MEXICO...PUSHING DRIER AIR INTO WESTERN PARTS OF THE STATE. SUFFICIENT MOISTURE WILL LINGER OVER THE EASTERN HALF OF THE STATE TODAY AND INTO THURSDAY...KEEPING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORM IN THE FORECAST. HOWEVER...THE TREND OF DRIER AIR PUSHING EASTWARD WILL GRADUALLY LOWER RAINFALL PROBABILITIES BY THE WEEKEND WHILE TEMPERATURES BEGIN TO CLIMB SLIGHTLY ABOVE AVERAGE. HIGH PRESSURE WILL ESTABLISH ITSELF DIRECTLY OVER THE LAND OF ENCHANTMENT BY SUNDAY AND MONDAY. && .DISCUSSION... WITH THE EXTENSION OF THE EASTERN PACIFIC UPPER HIGH INCHING CLOSER TO NEW MEXICO...THE DRIER AIR COMETH. THE DRYING OF SURFACE DEWPOINTS AND PRECIPITABLE WATER VALUES HAS BEEN ADVERTISED TO INVADE WESTERN NM TODAY...AND THIS MORNING'S MODEL RUNS ARE EVEN MORE AGGRESSIVE WITH THIS DRY PUNCH. THE INTERFACE OF THIS DRY AIR MEETING UP WITH THE REMNANT MOIST AIRMASS WILL ESTABLISH ITSELF WEST OF THE RIO GRANDE EARLY IN THE AFTERNOON...LIKELY MIXING TO THE SPINE OF THE CENTRAL MOUNTAIN CHAIN BY DAY'S END. THIS WILL BE WHERE A FEW VIRGA SHOWERS OR PERHAPS DRY THUNDERSTORMS COULD DEVELOP THIS AFTERNOON. FARTHER EAST...ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE THE RULE. TEMPERATURES WILL RISE A FEW DEGREES IN THE DRIER ATMOSPHERE WITH LESS CLOUD COVER. A FAIRLY SIMILAR STORM COVERAGE PATTERN IS EXPECTED ON THURSDAY WITH CELLS BEING MOST CONCENTRATED ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AND VIRTUALLY NO DEVELOPMENT ANTICIPATED TO THE WEST. TEMPERATURES BY THURSDAY AFTERNOON WILL BE 5 TO 10 DEGREES ABOVE NORMAL IN CENTRAL TO WESTERN ZONES AND CLOSER TO NORMAL IN THE EASTERN PLAINS OF NM. THE SURFACE PRESSURE GRADIENT STARTS TO TIGHTEN A BIT THURSDAY NIGHT WITH HIGH PRESSURE TO THE LEE OF THE MOUNTAINS. THIS WILL INDUCE AN EASTERLY SYNOPTIC WIND COMPONENT THAT COULD ADVECT SOME OF THE HIGHER DEWPOINTS OVER THE PLAINS INTO THE CENTRAL PARTS OF THE STATE BY FRIDAY MORNING. SOME SHOWERS AND STORMS COULD DEVELOP IN THIS INCREASED MOISTURE FIELD WITH SUFFICIENTLY STEEP TEMPERATURE LAPSE RATES TO SUPPORT GROWTH. NAM IS SOMEWHAT OF AN OUTLIER TO BE PICKING UP ON THIS...BUT IT SEEMS VERY PLAUSIBLE...SO SOME ISOLATED TO SCATTERED COVERAGE WAS INTRODUCED OVER THE RIO GRANDE TO THE CONTINENTAL DIVIDE. TEMPERATURES STAY ABOVE NORMAL FRIDAY...BUT DO NOT NECESSARILY RISE ANY HIGHER THAN THE PREVIOUS DAY. THE MOISTURE WOULD LIKELY RETREAT BACK EAST ON SATURDAY WITH LESS STORM COVERAGE OVERALL DUE TO THE DRYING AND SUBSIDENCE FROM THE APPROACHING UPPER HIGH. WITH THE DOME OF HIGH PRESSURE BUILDING OVERHEAD ON SUNDAY AND MONDAY...TEMPERATURES WILL RISE A FEW MORE DEGREES ABOVE AVERAGE. AT THIS TIME THERE DOES NOT APPEAR TO BE ANY RECORD BREAKING HEAT...BUT THESE WILL BE THE HOTTEST TEMPERATURES THUS FAR THIS YEAR. 52 && .FIRE WEATHER... AN OVERALL DRYING AND WARMING TREND...WITH SOME RELATIVELY MINOR SUBTLETIES...STILL EXPECTED TODAY AND GENERALLY THROUGH THE WEEKEND. DESPITE SOME RECOVERY INTO THE RGV AND TO THE CONTDVD DURING THE NIGHT...LOW LEVEL MOISTURE IS EXPECTED TO MIX OUT DURING THE DAY TODAY. AS CAN OCCUR THIS TIME OF YEAR UNDER A RIDGE OF HIGH PRESSURE ALOFT...IT MAY SLOSH BACK AND FORTH THURSDAY INTO FRIDAY...AND COULD SEEP BACK INTO THE RGV AT TIMES DURING THE LATE AFTERNOONS AND EVENINGS. MODELS HAVE COME DOWN EVEN MORE WITH DEWPOINT FORECAST FOR THIS AFTERNOON AND THURSDAY IN THE WEST. NAM TRIES TO SLOSH LOW LEVEL MOISTURE BACK INTO THE RGV LATE THURSDAY AND FRIDAY...AND BOUGHT INTO THIS AT LEAST PART WAY WITH DEWPOINT AND WIND FORECAST...AS IT APPEARS SOME CONVECTION MAY DRIFT OFF THE MTS AND HUG THE EAST SLOPES OF THE SANGRE DE CRISTOS IN THE UPPER HIGH CIRCULATION. IN ANY EVENT...FORECAST MIN RH FOR THE WEST AND CENTRAL LESS THAN 10 PERCENT THURSDAY...SATURDAY AND SUNDAY...WITH A SLIGHT UPTICK FRIDAY. OVERNIGHT RECOVERIES FAR WEST WILL BE POOR...AND IMPROVE FARTHER EAST OF THE CENTRAL MT CHAIN. WITH THE DRYING...HIGH HAINES WILL BE COMMON THROUGH THE WEEKEND AND FORECAST HIGHS WILL BE ABLE TO SOAR TO ABOVE AVERAGE VALUES FOR THE LATTER HALF OF JUNE...WHICH MEANS MANY LOWER TERRAIN AREAS WILL SEE PREDOMINANTLY 90S TO LOWER 100S FOR HIGHS THURSDAY THROUGH THE WEEKEND. WINDS WILL BE LIGHT HOWEVER...WITH THE EXCEPTION OF IN THE VICINITY OF ANY CONVECTION THAT MANAGES TO DEVELOP. THAT WILL BE MAINLY FROM THE CENTRAL MT CHAIN EASTWARD...ALTHOUGH ISOLATED CONVECTION COULD SHIFT A BIT WESTWARD FRIDAY. SOME DRY CONVECTION IS POSSIBLE TODAY FROM THE CONTDVD TO THE RGV. WETTING RAINFALL CHANCES TAPER DOWN TO LITTLE OR NONE OVER THE WEEKEND THEN RAMP UP AROUND THE MIDDLE OF NEXT WEEK...WITH MODELS SUGGESTING MOISTURE MAY RETURN BY WAY OF SURFACE FRONTS OR FROM THE SOUTH. GOOD TO EXCELLENT VENT RATES FAVOR THE CENTRAL AND WEST TODAY THROUGH THURSDAY WITH IMPROVEMENT OVERALL ON FRIDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 6:04 AM MDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT WED JUN 17 2015 NMZ501>540-181200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL SHIFT TO THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS OF NEW MEXICO TODAY AND TONIGHT WITH ONLY A FEW DRY STORMS POSSIBLE IN CENTRAL NEW MEXICO. GUSTY DOWNBURST WINDS WILL BE COMMON WITH THE DRY STORMS NEAR THE RIO GRANDE VALLEY AND CONTINENTAL DIVIDE. IN NORTHEASTERN NEW MEXICO SOME STRONG STORMS MAY MOVE OFF OF THE SANGRE DE CRISTO MOUNTAINS WITH LOCALLY HEAVY RAINFALL...HAIL...AND GUSTY DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE TO BE FOCUSED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON THURSDAY WITH SOME STORMS SEEPING BACK INTO CENTRAL AREAS OF NEW MEXICO ON FRIDAY. SMALL HAIL...GUSTY DOWNBURST WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...STRONG WINDS OR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jun 17, 12:29 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1229 PM MDT WED JUN 17 2015
NMZ512-515-171900-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO
MOUNTAINS-
1229 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL COUNTY UNTIL
100 PM MDT...
AT 1229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UPPER COLONIAS...OR 20 MILES WEST OF LAS
VEGAS...MOVING SOUTH/SOUTHWEST AT 6 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PECOS...ROWE...UPPER COLONIAS AND LOWER COLONIAS.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 304 AND 308.
OTHER LOCATIONS AFFECTED INCLUDE LISBOA SPRINGS FISH HATCHERY AND
PECOS NATIONAL HISTORICAL PARK.
&&
LAT...LON 3568 10556 3566 10556 3567 10554 3563 10554
3560 10552 3563 10549 3567 10550 3567 10543
3547 10545 3549 10549 3548 10553 3549 10569
3552 10570 3550 10571 3550 10574 3568 10566
TIME...MOT...LOC 1829Z 030DEG 6KT 3562 10559
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:46 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| Jun 16, 7:53 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 82 min |
| Jun 17, 12:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jun 17, 12:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 34 min |
| Jun 17, 12:57 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 17, 1:46 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 17, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Jun 17, 2:02 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jun 17, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 37 min |
| Jun 17, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 29 min |
| Jun 17, 2:15 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jun 17, 2:20 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 115 min |
| Jun 17, 2:22 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Jun 17, 2:31 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 119 min |
| Jun 17, 2:33 PM MDT | Special Weather Statement | ABQ | Mora | 42 min |
| Jun 17, 2:45 PM MDT | Special Weather Statement | ABQ | Colfax | 60 min |
| Jun 17, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 17, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| Jun 17, 3:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 86 min |
| Jun 17, 3:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 113 min |
| Jun 17, 3:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 17, 3:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 17, 3:41 PM MDT | Special Weather Statement | ABQ | Colfax | 49 min |
| Jun 17, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 30 min |
| Jun 17, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 24 min |
| Jun 17, 4:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 17, 4:47 PM MDT | Special Weather Statement | ABQ | Colfax | 43 min |
| Jun 17, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 26 min |
| Jun 17, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 34 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.